# SDR SWAA2019100877636

- Difficulty date: September 30, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 48,770 hours, 28,961 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING NR 8 LEADING EDGE SLAT NOSE SKIN CRACKED AT 2ND FASTENER FROM FORWARD ON OUTBOARD ROW OF ACTUATOR RIB.      REPAIRED SKIN IAW SRM.
